# SDR SCNA99638

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FRAME IN THE FORWARD PIT AT STATION 959 LGR 48R WAS FOUND CORRODED.  REMOVED LGR 48R FROM STATION 919 TO 979 PER DC10 SRM 533301 VOL 2 AND 513501 VOL 2.  FABRICATED REPAIR SECTION PER DC10 SRM 513501 VOL 2.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 533301 VOL 2 AND 513501 VOL 2.
